Items where Author is "Yor, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Graversen, S. and Shiryaev, A. N. and Yor, M. (2007) On the problem of stochastic integral representations of functions of the Brownian motion II. Theory of Probability and its Applications, 51 (1). pp. 65-77. ISSN 1095-7219

Shiryaev, A. N. and Yor, M. (2004) On the problem of stochastic integral representations of functionals of the Browian motion II. Theory of Probability and its Applications, 48 (2). pp. 304-313. ISSN 1095-7219

Cherny, A. S. and Shiryaev, A. N. and Yor, M. (2003) Limit Behavior of the "Horizontal-Vertical" Random Walk and Some Extensions of the Donsker-Prokhorov Invariance Principle. Theory of Probability and its Applications, 47 (3). pp. 377-394. ISSN 1095-7219

This list was generated on Fri Jul 19 01:01:21 2019 BST.